# SDR AALA202505138000

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 43,663 hours, 18,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO DOOR INTERNAL WEB FROM STA 442.6 TO STA 489.82 AT RBL 50. REPAIRED WEB PER EA 364551.
